On Two Different Classes of Warped Product Submanifolds of Kenmotsu Manifolds
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 6, p. 965
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Warped product skew CR-submanifold of the form $M=M_1\times_f M_\perp$ of a Kenmotsu manifold $\bar{M}$ (throughout the paper), where $M_1=M_T×M_\theta$ and $M_T,\ M_\perp,\ M_\theta$ represents invariant, anti-invariant and proper slant submanifold of $\bar{M}$, studied in \cite{NAGHI} and another class of warped product skew CR-submanifold of the form $M=M_2\times_fM_T$ of $\bar{M}$, where $M_2=M_\perp×M_\theta$ is studied in \cite{HPR}. Also the warped product submanifold of the form $M=M_3\times_fM_\theta$ of $\bar{M}$, where $M_3=M_T×M_\bot$ and $M_T,\ M_\perp,\ M_\theta$ represents invariant, anti-invariant and proper point wise slant submanifold of $\bar{M}$, were studied in \cite{HSRP}. As a generalization of the above mentioned three classes, we consider a class of warped product submanifold of the form $M=M_4\times_fM_{\theta_3}$ of $\bar{M}$, where $M_4=M_{\theta_1}×M_{\theta_2}$ in which $M_{\theta_1}$ and $M_{\theta_2}$ are proper slant submanifolds of $\bar{M}$ and $M_{\theta_3}$ represents a proper pointwise slant submanifold of $\bar{M}$. A characterization is given on the existence of such warped product submanifolds which generalizes the characterization of warped product submanifolds of the form $M=M_1\times_f M_\perp$, studied in \cite{NAGHI}, the characterization of warped product submanifolds of the form $M=M_2\times_fM_T$, studied in \cite{HPR}, the characterization of warped product submanifolds of the form $M=M_3\times_fM_\theta$, studied in \cite{HSRP} and also the characterization of warped product pointwise bi-slant submanifolds of $\bar{M}$, studied in \cite{HRP}. Since warped product bi-slant submanifolds of $\bar{M}$ does not exist (Theorem 4.2 of \cite{HRP}), the Riemannian product $M_4=M_{\theta_1}×M_{\theta_2}$ cannot be a warped product. So, for studying the bi-warped product submanifolds of $\bar{M}$ of the form $M_{\theta_1}\times_{f_1} M_{\theta_2}\times_{f_2} M_{\theta_3}$, we have taken $M_{\theta_1},\ M_{\theta_2},\ M_{\theta_3}$ as pointwise slant submanifolds of $\bar{M}$ of distinct slant functions $\theta_1,\ \theta_2,\ \theta_3$ respectively. The existence of such type of bi-warped product submanifolds of $\bar{M}$ is ensured by an example. Finally, a Chen-type inequality on the squared norm of the second fundamental form of such bi-warped product submanifolds of $\bar{M}$ is obtained which also generalizes the inequalities obtained in \cite{UDDINB1}, \cite{HSRP} and \cite{HRP}, respectively.
Classification :
53C15, 53C40
@article{KJM_2023_47_6_a9,
author = {Shyamal Kumar Hui and Md. Hasan Shahid and Tanumoy Pal and Joydeb Roy},
title = {On {Two} {Different} {Classes} of {Warped} {Product} {Submanifolds} of {Kenmotsu} {Manifolds}},
journal = {Kragujevac Journal of Mathematics},
pages = {965 },
year = {2023},
volume = {47},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_6_a9/}
}
TY - JOUR AU - Shyamal Kumar Hui AU - Md. Hasan Shahid AU - Tanumoy Pal AU - Joydeb Roy TI - On Two Different Classes of Warped Product Submanifolds of Kenmotsu Manifolds JO - Kragujevac Journal of Mathematics PY - 2023 SP - 965 VL - 47 IS - 6 UR - http://geodesic.mathdoc.fr/item/KJM_2023_47_6_a9/ LA - en ID - KJM_2023_47_6_a9 ER -
%0 Journal Article %A Shyamal Kumar Hui %A Md. Hasan Shahid %A Tanumoy Pal %A Joydeb Roy %T On Two Different Classes of Warped Product Submanifolds of Kenmotsu Manifolds %J Kragujevac Journal of Mathematics %D 2023 %P 965 %V 47 %N 6 %U http://geodesic.mathdoc.fr/item/KJM_2023_47_6_a9/ %G en %F KJM_2023_47_6_a9
Shyamal Kumar Hui; Md. Hasan Shahid; Tanumoy Pal; Joydeb Roy. On Two Different Classes of Warped Product Submanifolds of Kenmotsu Manifolds. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 6, p. 965 . http://geodesic.mathdoc.fr/item/KJM_2023_47_6_a9/